# SDR A6WA202101108057

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 39,682 hours, 38,340 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Visor
- Part number: 60023072
- Part serial: NSN
- Condition: Gouged
- Location: H Stab Lbl6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SCRATCH DAMAGE ON L/H HORIZONTAL STABILIZER ATTACHMENT VISOR AT LBL6. DIMENSIONS OF SCRATCH ARE: 19.00"L X 0.800"W X 0.007"D.  ************AIRCRAFT REMOVED FROM SERVICE*************************  BLENDED DAMAGED AREA TO A SMOOTH CONTOUR. DIMENSIONS AFTER BLEND ARE: 19.00"L X  .800"W X .007"D. REMAINING MATERIAL THICKNESS OF .068". ORIGINAL THICKNESS OF .075". HFEC INSPECTION PERFORMED WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW ASAP EA #AWAC-CRJ253-01786 REV IR DATED 12/29/2021. WORK COMPLETED ON AERSALE WO #003500 CARD #20463 AT AERSALE CRS #4AER685B. N442AW TT: 39,682:59 TC:38,340.
